# SDR DALA2017061604754

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIP, UPPER SURFACE LEFT WING ACCESS PANEL.  THE RUB STRIP WAS CLEANED IAW PS 900-1-2-1 N 0.01 AND REINSPECTED AND NO DAMAGE WERE FOUND; RUB STRIP ON UPPER SURFACE LEFT WING ACCESS NUMBER 1303C, WERE REPLACED PER DC9/MD80 SRM 51-22-2A.PAR 4.  (LP0070378)
